Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 13, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Feb 22, 2019, 6:53 PM EST for Coshocton County, Ohio. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2019, 6:53 PM EST (23:53 UTC)
- Expired
- Feb 24, 2019, 9:43 AM EST
- In force
- 39 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Coshocton County, OH
The radar
The Cleveland radar (KCLE), 128 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Muskingum River below Coshocton (CSHO1). The gauge peaked at 15.73 ft at Feb 22, 2019, 1:00 AM EST.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03140500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
474
WGUS41 KPBZ 222353
FLWPBZ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pittsburgh PA
653 PM EST Fri Feb 22 2019
...The National Weather Service in Pittsburgh has issued a flood
warning for the following rivers in Ohio...
Muskingum River At Coshocton affecting Coshocton County.
.High water continues across the area with additional reservoir
releases.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-231153-
/O.NEW.KPBZ.FL.W.0013.190222T2353Z-190224T0103Z/
/CSHO1.1.RS.190222T2230Z.190223T0600Z.190223T1903Z.NO/
653 PM EST Fri Feb 22 2019
The National Weather Service in Pittsburgh has issued a
* Flood Warning for,
The Muskingum River At Coshocton.
* From this evening until Saturday evening, or until the warning is
cancelled.
* At 6:00 PM Friday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.2 feet by
after midnight tonight. The river will fall below flood stage
tomorrow early afternoon.
* Impact...At 15.0 feet, Low areas are flooded and water reaches a few
homes along Route 16 south of Coshocton and along County Route 1A
north of Coshocton.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$7 follow-up statements
145
WGUS81 KPBZ 230230
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
930 PM EST Fri Feb 22 2019
...The flood warning continues for the following rivers in Ohio...
Muskingum River At Coshocton affecting Coshocton County.
.High water continues across the area with additional reservoir
releases.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-231429-
/O.EXT.KPBZ.FL.W.0013.000000T0000Z-190224T0448Z/
/CSHO1.1.RS.190222T2230Z.190223T1200Z.190223T2248Z.NO/
930 PM EST Fri Feb 22 2019
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until Saturday evening, or until the warning is cancelled.
* At 9:00 PM Friday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.7 feet by
tomorrow morning. The river will fall below flood stage tomorrow
afternoon.
* Impact...At 16.0 feet, Flood waters begin to affect the Lake Park
area along the Walhonding River and begins backwater flooding along
Mill Creek north of Lake Park and along Route 83. Flood waters will
begin to enter yards in low-lying areas along County Route 1A.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$213
WGUS81 KPBZ 231012
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
512 AM EST Sat Feb 23 2019
...The flood warning continues for the following rivers in Ohio..
Muskingum River At Coshocton affecting Coshocton County.
.High water continues across the area with additional reservoir
releases.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-232212-
/O.CON.KPBZ.FL.W.0013.000000T0000Z-190224T0448Z/
/CSHO1.1.RS.190222T2230Z.190223T1200Z.190223T2248Z.NO/
512 AM EST Sat Feb 23 2019
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until this evening, or until the warning is cancelled.
* At 5:00 AM Saturday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.7 feet by this
morning. The river will fall below flood stage late this afternoon.
* Impact...At 15.0 feet, low areas are flooded and water reaches a few homes
along Route 16 south of Coshocton and along County Route 1A north of Coshocton.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$056
WGUS81 KPBZ 231428
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
928 AM EST Sat Feb 23 2019
...The flood warning continues for the following rivers in Ohio...
Muskingum River At Coshocton affecting Coshocton County.
.Area rivers and streams remain high across Eastern Ohio today.
More rain is forecast for later today and tonight that should
keep the Muskingum River at Coshocton above flood stage through
late tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-240228-
/O.EXT.KPBZ.FL.W.0013.000000T0000Z-190224T0800Z/
/CSHO1.1.RS.190222T2230Z.190223T1800Z.190224T0200Z.NO/
928 AM EST Sat Feb 23 2019
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until late tonight, or until the warning is cancelled.
* At 9:00 AM Saturday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 15.5 feet at 130 AM this morning.
The river will fall below flood stage late tonight.
* Impact...At 16.0 feet, Flood waters begin to affect the Lake Park
area along the Walhonding River and begins backwater flooding along
Mill Creek north of Lake Park and along Route 83. Flood waters will
begin to enter yards in low-lying areas along County Route 1A.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$874
WGUS81 KPBZ 240208
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
908 PM EST Sat Feb 23 2019
...The flood warning continues for the following rivers in Ohio...
Muskingum River At Coshocton affecting Coshocton County.
.Insert basis/synopsis section here...LEAVE LEADING PERIOD AT THE
BEGINNING OF THE FIRST LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-241008-
/O.EXT.KPBZ.FL.W.0013.000000T0000Z-190224T1008Z/
/CSHO1.1.RS.190222T2230Z.190223T1415Z.190224T0408Z.NO/
908 PM EST Sat Feb 23 2019
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until late tonight, or until the warning is cancelled.
* At 8:00 PM Saturday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 15.0 feet, Low areas are flooded and water reaches a few
homes along Route 16 south of Coshocton and along County Route 1A
north of Coshocton.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$478
WGUS81 KPBZ 240357
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
1056 PM EST Sat Feb 23 2019
...The flood warning continues for the following rivers in Ohio...
Muskingum River At Coshocton affecting Coshocton County.
.Recent rainfall and reservoir releases should keep the Muskingum
River at Coshocton running high through Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-241556-
/O.EXT.KPBZ.FL.W.0013.000000T0000Z-190226T0600Z/
/CSHO1.1.RS.190222T2230Z.190223T1415Z.190226T0000Z.NO/
1056 PM EST Sat Feb 23 2019
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until late Monday night, or until the warning is cancelled.
* At 10:00 PM Saturday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain steady before falling below flood
stage by Monday evening.
* Impact...At 15.0 feet, Low areas are flooded and water reaches a few
homes along Route 16 south of Coshocton and along County Route 1A
north of Coshocton.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$421
WGUS81 KPBZ 240944
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
444 AM EST Sun Feb 24 2019
...The flood warning continues for the following rivers in Ohio..
Muskingum River At Coshocton affecting Coshocton County.
.Recent rainfall and reservoir releases should keep the Muskingum
River at Coshocton running high through Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-242144-
/O.CON.KPBZ.FL.W.0013.000000T0000Z-190226T0600Z/
/CSHO1.1.RS.000000T0000Z.190224T0300Z.190226T0000Z.NO/
444 AM EST Sun Feb 24 2019
The River Flood Warning continues for,
The Muskingum River At Coshocton.
* Until late Monday night, or until the warning is cancelled.
* At 4:00 AM Sunday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 15.3 feet by this
morning. The river will fall below flood stage tomorrow evening.
* Impact...At 15.0 feet, Low areas are flooded and water reaches a few
homes along Route 16 south of Coshocton and along County Route 1A
north of Coshocton.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$111
WGUS81 KPBZ 241443
FLSPBZ
Flood Statement
National Weather Service Pittsburgh PA
943 AM EST Sun Feb 24 2019
...The flood warning is cancelled for the following rivers in Ohio...
Muskingum River At Coshocton affecting Coshocton County.
.Runoff from the recent rains has decreased, allowing the Muskingum
River to fall below the flood stage of 15.0 feet earlier this morning.
The threat of additional flooding has passed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE: Do not drive through flooded areas. The water may be
deeper than it appears. Stay tuned to NOAA Weather radio for later
developments.
&&
OHC031-241513-
/O.CAN.KPBZ.FL.W.0013.000000T0000Z-190226T0600Z/
/CSHO1.U.RS.000000T0000Z.000000T0000Z.190224T1145Z.UU/
943 AM EST Sun Feb 24 2019
The River Flood Warning is cancelled for,
The Muskingum River At Coshocton.
* At 9:00 AM Sunday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 6:45 AM Sunday.
* Forecast...The river will continue to fall to 13.9 feet by tomorrow
morning.
* Impact...At 15.0 feet, Low areas are flooded and water reaches a few
homes along Route 16 south of Coshocton and along County Route 1A
north of Coshocton.
&&
LAT...LON 4024 8189 4030 8197 4029 8183 4023 8184
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Feb 22, 5:46 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 22, 5:46 PM EST, 1 hour 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Pittsburgh PA
546 PM EST Fri Feb 22 2019
.SYNOPSIS...
Dry weather under high pressure will continue until rain
returns with weekend low pressure. Strong winds are also
expected on Sunday.
&&
.NEAR TERM /THROUGH SATURDAY/...
550pm update...no major changes to the evening/tonight forecast.
Temperatures were updated with a blend of hires guidance.
Previous discussion...
Rain probabilities should ramp up Saturday morning as the
boundary approaches and enters the region. Garrett County
appears to be the location where cold air is most likely to get
trapped and allow for freezing rain before temperatures warm up
in the morning. While there are a couple hours of freezing rain
in the forecast for Garrett County, confidence was not high
enough for an icing scenario to issue an advisory at this time.
Any advisory would likely be for a relatively short time period,
and could expand elsewhere in the ridges. By sunset Saturday
rain should have moved into all locations except north of the
Interstate 80 corridor. Daytime highs will be a couple degrees
above normal.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
Surface low pressure will track from northern Missouri Saturday
night over Michigan and into Ontario by Sunday night. Widespread
rain will continue Saturday night and begin to ease up in
coverage Sunday, continuing as snow showers north and east of
Pittsburgh Sunday night into Monday. Storm total liquid will be
up to an inch south of the Mason Dixon line, which could result
in localized flooding along creeks and streams that are already
elevated from the wet pattern over the last few weeks.
However, the bigger impact from the storm will be the winds
behind the cold front that passes Sunday morning. A high wind
watch remains in effect for the entire forecast area Sunday
morning through Monday morning, with the highest winds expected
during the day on Sunday as the result of a tight pressure
gradient. Wind gusts should easily reach 45 mph, advisory
criteria, while there is still some uncertainty as to whether
58 mph wind gusts will be reached, which is warning criteria.
The diurnal temperature trend will be a bit uncharacteristic due
to the timing of the low pressure system, with temperatures
rising Saturday night and daily high temperatures likely
occurring around sunrise Sunday, then falling during the day and
continuing to fall during the night. Monday will be back to cold
temperatures, with highs only reaching the upper 20s and 30s.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
There is still a bit of uncertainty with the models and when
precipitation could occur during the extended forecast. At this
point, have decided to stick close to the SuperBlend which
brings a front through the region Wednesday into Wednesday
night. Otherwise there is only a minimal chance for
precipitation. Temperatures will be below normal through the
period.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions will prevail tonight and into Saturday morning.
Sub 5000 feet ceilings will move in by mid Saturday morning for
ZZV and MGW and reach PIT and other terminals by noon. Light
rain will impact most sites by the afternoon with ceilings
gradually lowering to low MVFR levels.
.Outlook...
Restrictions are likely through the latter half of Saturday as a
low pressure system brings in rain and low ceilings. Extremely
windy conditions are then expected Sunday in the wake of a cold
front.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...High Wind Watch from Sunday morning through Monday morning for
MDZ001.
OH...High Wind Watch from Sunday morning through Monday morning for
OHZ039>041-048>050-057>059-068-069.
PA...High Wind Watch from Sunday morning through Monday morning for
PAZ007>009-013>016-020>023-029-031-073>076.
WV...High Wind Watch from Sunday morning through Monday morning for
WVZ001>004-012-021-509>514.
&&Hazardous weather outlook, Feb 22, 4:12 AM EST, 14 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 412 AM EST Fri Feb 22 2019 MDZ001-OHZ039>041-048>050-PAZ007>009-013>016-020>023-029-073>076- WVZ001>003-230915- Garrett-Tuscarawas-Carroll-Columbiana-Coshocton-Harrison- Jefferson OH-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Jefferson PA-Beaver-Allegheny-Armstrong-Indiana-Washington- Westmoreland-Westmoreland Ridges-Fayette-Fayette Ridges-Hancock- Brooke-Ohio- 412 AM EST Fri Feb 22 2019 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for western Maryland, east central Ohio, northwest Pennsylvania, southwest Pennsylvania, west central Pennsylvania, western Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ057>059-068-069-PAZ031-WVZ004-012-021-509>514-230915- Muskingum-Guernsey-Belmont-Noble-Monroe-Greene-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 412 AM EST Fri Feb 22 2019 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH MONDAY MORNING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, northern West Virginia and northern panhandle of West Virginia. .DAY ONE...Today and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. In addition, locally heavy rainfall could result in isolated flooding Saturday and Saturday night. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:35 AM EST | High Wind Watch | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 35 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.